# SDR ASOA2012090602166

- Difficulty date: September 2, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 23,874 hours, 21,683 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 6 EXTERIOR EMERGENCY LIGHT IS OUT.   LAMPED NR 6 EXTERIOR EMERGENCY LIGHT IAW AMM 33-51-19.  OPS CHECKED GOOD.
